# SDR CALA2022102802985

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 74,894 hours, 26,863 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NA
- Condition: Arced
- Location: R1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WINDOW R1 ARCING REMOVED R1 WINDOW  REF 51-11-11-000-801.  REMOVED AND REPLACED THE R1 WINDOW. NO LEAKS NOTED. OK FOR CONTINUED SERVICE.
